MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NOEO3; OCCIPITAL PLATE, MIDLINE, 47MM, FOR ROD Ø 4.0MM

ULRICH GMBH & CO. KG NOEO3; OCCIPITAL PLATE, MIDLINE, 47MM, FOR ROD Ø 4.0MM
Model Number CS 3913-08
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A revision was done 6 march as a result of screws backing out.During the revision they discovered that a tulip head on the oc plate had broken off.Report 3 of 5.

Brand Name
NOEO3
Common Device Name
OCCIPITAL PLATE, MIDLINE, 47MM, FOR ROD Ø 4.0MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key9897259
Report Number3005823819-2020-00008
Device Sequence Number2828007
Product Code KWP
UDI-Device Identifier04052536161485
UDI-Public4052536161485
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
Report Date (Section F) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3913-08
Device Catalogue NumberCS 3913-08
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2020
Event Location Hospital
Date Report to Manufacturer03/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR